Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Mirtazapine - angry all of the time?

(2 Posts)
Amelie2Be Mon 20-Jun-16 10:42:47

Hi - I have been taking Mirtazapine for 6 weeks now (the last two of weeks I've been on 45mg). I was on Citalopram before that but it didn't really work for me.

I've slept a lot better and so I have more energy during the day than I ever had on Citalopram but I am just angry / cross at everything and everyone and I don't really know why. Has anyone experienced anything similar?

bigoldbird Mon 20-Jun-16 20:49:52

Hello. Sorry to hear you feel angry all the time. I am sorry to say I do have some experience of this. My son in law was prescribed this for PTSD and was the same. After a couple of months he told his psychiatrist who took him off it but wanted to try it again some months later. It had the same effect so he is now on huge doses of certraline with diazepam for really bad days which is working fairly well at keeping him on an even keel. He was told anger is a common side effect, but it really helped his sleeping issues which was why they wanted to try it again. Good luck, and I hope they can sort you out. X

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now